# SDR MASA98065

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: PR2
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE DURING PRE-MAINTENANCE RUN-UP.  FOUND BULB OUT OF POSITION, REPOSITIONED BULB.  OPS CHECK GOOD.  (M)
